# SDR FDEA201107262980

- Difficulty date: July 26, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,474 hours, 31,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK & MAIN ENTRY EMERGENCY LIGHTING DID NOT TEST PROPERLY.  DURING S/O   STBY CHECK LIGHTS CAME ON FOR APPROX 3 SECONDS AND DIMMED & WENT OUT. (B.P.B)  REPLACED EMERGENCY LIGHT BATTERIES FOR CABIN AND L1 EXITS IAW SMP FOR 33-50-101-2-0.  SDR ENTERED IN ERROR- PLEASE DELETE.
